# SDR AALA20110210AFW01

- Difficulty date: February 10, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 93,873 hours, 15,280 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO THE STATION 500 FUSELAGE FRAME INNER CHORD BETWEEN STRINGERS 30 TO 31 LEFT.  DAMAGE REPAIRED ON EA B767-53-014931.
